# SDR C1HA200793005

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 63,416 hours, 38,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 950-983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - DOOR SILL ON FUSELAGE FRAME HAS CORROSION.  REPAIRED AREA AS REQUIRED IAW CHAMPION AIR EO 727-5314-02
